Statistics Papers

Document Type

Journal Article

Date of this Version

1974

Publication Source

The Annals of Statistics

Volume

2

Issue

2

Start Page

248

Last Page

266

DOI

10.1214/aos/1176342661

Abstract

Conditions are given for admissibility of procedures invariant under two-dimensional translation. These conditions may be applied to obtain admissibility of (i) the best invariant procedure for estimating a two-dimensional location parameter and (ii) procedures which are Bayes in the class of procedures invariant under two-dimensional translation, the prior distribution being over values of some other parameter.

Comments

At the time of publication, author author Lawrence D. Brown was affiliated with Cornell University. Currently, he is a faculty member at the Statistics Department at the University of Pennsylvania.

Keywords

admissibility, two-dimensional location parameter, invariance, estimation of the location parameter, multiple decisions, Bayes in the class of invariant procedures

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.